MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2016/7828351

Медицинская библиотека · Case reports in immunology · 2016

Tranexamic Acid: An Exceedingly Rare Cause of Anaphylaxis during Anaesthesia.

Bansal R A, Nicholas A, Bansal A S

СтатьяПеревод в очереди

Аннотация

Tranexamic acid (TXA) allergy is extremely rare. An 80-year-old woman without prior exposure to TXA underwent elective knee replacement. Shortly after induction of anaesthesia and intravenous TXA, she developed hypotension, tachycardia, and facial erythema accompanied by a raised serum tryptase. Later, skin prick and intradermal testing confirmed positive responses to TXA in high dilution and with negative results to the other drugs used. While neuromuscular blocking agents, opiates, and antibiotics remain the most frequent cause of anaphylaxis during anaesthesia, allergy to TXA should always be borne in mind and requires skin testing for confirmation as there are presently no blood tests available.

Для цитирования: Bansal R A, Nicholas A, Bansal A S. Tranexamic Acid: An Exceedingly Rare Cause of Anaphylaxis during Anaesthesia.. Case reports in immunology. 2016. DOI: 10.1155/2016/7828351.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.